Unfolding finitist arithmetic

Feferman, Solomon; Strahm, Thomas (2010). Unfolding finitist arithmetic. Review of symbolic logic, 3(4), pp. 665-689. Cambridge, Mass.: Cambridge University Press 10.1017/S1755020310000183

[img]
Preview
Text
S1755020310000183.pdf - Published Version
Available under License Publisher holds Copyright.

Download (229kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Strahm, Thomas Adrian

ISSN:

1755-0203

Publisher:

Cambridge University Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:17

Last Modified:

23 Oct 2019 06:11

Publisher DOI:

10.1017/S1755020310000183

Web of Science ID:

000284715900006

BORIS DOI:

10.7892/boris.4979

URI:

https://boris.unibe.ch/id/eprint/4979 (FactScience: 209643)

Actions (login required)

Edit item Edit item
Provide Feedback